Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on finitely additive set functions


Author: D. Ramachandran
Journal: Proc. Amer. Math. Soc. 31 (1972), 314-315
DOI: https://doi.org/10.1090/S0002-9939-1972-0285684-6
MathSciNet review: 0285684
Full-text PDF

Abstract | References | Additional Information

Abstract: In this note, a counterexample to a conjecture of Yosida and Hewitt on finitely additive set functions is given.


References [Enhancements On Off] (What's this?)

  • [1] K. Yosida and E. Hewitt, Finitely additive measures, Trans. Amer. Math. Soc. 72 (1952), 46-66. MR 13, 543. MR 0045194 (13:543b)
  • [2] S. P. Lloyd, On finitely additive set functions, Proc. Amer. Math. Soc. 14 (1963), 701-704. MR 28 #4071. MR 0160861 (28:4071)
  • [3] R. Sikorski, Boolean algebras, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete, Heft 25, Springer-Verlag, New York, 1964. MR 31 #2178.


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0285684-6
Keywords: $ \sigma $-field, finitely additive set function, purely finitely additive set function, regular Borel measure on a compact Hausdorff space
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society